# SDR 08FDEA02807

- Difficulty date: July 10, 2008
- Submitted: July 15, 2008
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 53,684 hours, 12,095 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: ACA72241
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, UPPER CARGO DOOR LOWER SILL SPOOL FITTING NR 5 HOLES FOUND WITH CRACK INDICATIONS AT HOLE 'C' AND 'D' DURING OPEN HOLE HFEC INSPECTION.  MAIN DECK CARGO COMPARTMENT, UPPER CARGO DOOR LOWER SILL SPOOL FITTING NR 5 CARRIED OUT BUSHING REPAIR AS PER SRM 53-50-00 VOL I FIG 10.  REPAIR CLASSIFIED MAJOR AS PER FEDEX GMM 6-2-100.
